Crohns Diseaes & RASH all over face???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 1/23/2008 11:43 AM (GMT -7)   
Anyone experience any sort of rashes?? I know there are two types or rashes associated with crohns disease which i dont have.  But i break out with a rash like right now all over my face.  LIttle red dots could be single or form in clusters under my eyes on top of my eyes, around nose, everywhere on my face. I had this when i was on no medication and went on steriods it stopped well im dropping on steriods to a low dosage and it is coming back.  Just so annoying my face checks and and the middle is always red and not to mention this red bumps sometimes have or look like little white heads.  I have appt with dermo tommr.  Sometimes it itches and sometimes not just annoying.  Seems like lotion or makeup makes it worse.  So i have dry skin and a red face on top of the rash.  Anyone or anything sound similiar. 

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 1/23/2008 11:52 AM (GMT -7)   
Eczema can be quite common for CDers....have you changed what you use to wash your face, make-up, or anything along those lines? Something as simple as those can bring on eczema...good that you're seeing a dermo tomorrow, you'll have to update us.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 1/23/2008 11:54 AM (GMT -7)   
yeah i wish i could say i have changed something. Everything i used senstive skin, or hypoallerginc you know stuff dermotoloigst said to use. I was going threw this and she said yeah all this wont go away until they figure out what is going on in you GI tract. Well they have figured it out on right medication. Steriods totally worked but no coming down on it and starting to act up again. I hope she can give me something im 26 and shouldnt have to walk around looking like this. I look like i have a face of a 14 year old. Look like red pimples you know. Sucks

Kal
Regular Member


Date Joined Jan 2008
Total Posts : 53
   Posted 1/23/2008 11:54 AM (GMT -7)   
Have you been vomitting, or gagging alot? Because that sounds like exactly what i had, and it's just basicly broken blood vessels in the face.
Kal - 24yr female
Jan 2008 diagnosed with hiatal hearnia, and Crohn's
Meds: B12 Injection, Iron supplement.


Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 1/23/2008 11:56 AM (GMT -7)   
no not at all i have been feeling great!! Humira, pentasa, sol medrol. They think im finally in remission! It itches and the spots were the rash is very werid pattern. All over under eye and a few spots on nose so strange.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/23/2008 12:14 PM (GMT -7)   

Hi there, Just going to mentione to you that there is a most on this same page re another member with a rash.  You may want to read that thread too. :-)


 
Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


CrohnsDaddy
Regular Member


Date Joined Oct 2007
Total Posts : 235
   Posted 1/23/2008 12:31 PM (GMT -7)   
And by "most", Kitt means "post". ;)
Just trying to be a "Regular Member".
 
Entocort 9 mg/day, Pentasa 4 gm/day, started Humira 1/22/08. I'm convinced that Prednisone is the root of all evil, and primarily responsible for global warming.


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 1/23/2008 12:45 PM (GMT -7)   
It could very well be a reaction to the meds.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


jdiane
Veteran Member


Date Joined Jan 2003
Total Posts : 1131
   Posted 1/23/2008 3:22 PM (GMT -7)   
Hmm.... maybe rosacea. I have it and it often looks like adult acne. I treat it with a topical antibiotic gel.

http://www.rosacea.org/index.php
 
 


Lady G
Regular Member


Date Joined Sep 2006
Total Posts : 321
   Posted 1/23/2008 8:40 PM (GMT -7)   
I know one time I went into breakouts and I discovered it was a dye color, if you changed anything like that in any product you have used (for me it was a shampoo that was yellow, and I was using a yellow hand lotion and put them all together and realized what was wrong)...check for dyes in anything you use as well.
26 year old, married. Diagnosed with Crohns at 17, suspected of having for at least a year or so before that.  Alot of Crohns in my family history.  No surgeries yet. Taking Entocort.  Possible Fistula.


sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 1/24/2008 8:32 AM (GMT -7)   
I get a rash exactly like that each time I taper off the steroids. It seems to start when the dose gets low and continue about 3 weeks after discontinuing the steroids. I found nothing that really helps... Maybe sunlight or tanning somehow.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:15 PM (GMT -7)
There are a total of 2,734,467 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151332 registered members. Please welcome our newest member, Blueswoman.
309 Guest(s), 11 Registered Member(s) are currently online.  Details
DQueen, PeteZa, Bloom93, jdcd57, time2reclaim, aloha234, sam12, Red_34, Yarbo3, Gram4plus, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer